Alert archive / California / Wind Advisories in 2013
Wind Advisory 6, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Feb 23, 2013, 12:26 PM PST. It took effect at Feb 23, 2013, 11:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 12:26 PM PST (20:26 UTC)
- In effect from
- Feb 23, 2013, 11:00 PM PST
- Expired
- Feb 24, 2013, 6:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
313 WWUS75 KPSR 232026 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 126 PM MST SAT FEB 23 2013 AZZ020-025-CAZ030>032-240830- /O.NEW.KPSR.WI.Y.0006.130224T0700Z-130225T0200Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER 126 PM MST SAT FEB 23 2013 /1226 PM PST SAT FEB 23 2013/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 7 PM MST /6 PM PST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 7 PM MST /6 PM PST/ SUNDAY. * AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER COLORADO RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF BLYTHE TO INDIO...AND JOSHUA TREE NATIONAL PARK. * TIMING...STRONG GUSTY WINDS WILL DEVELOP LATE TONIGHT AND EARLY SUNDAY MORNING...THEN CONTINUE TO BLOW AT TIMES THROUGH THE DAY ON SUNDAY. * WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
188 WWUS75 KPSR 240430 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 930 PM MST SAT FEB 23 2013 AZZ020-025-CAZ030>032-242230- /O.CON.KPSR.WI.Y.0006.130224T0700Z-130225T0200Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER 930 PM MST SAT FEB 23 2013 /830 PM PST SAT FEB 23 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ SUNDAY. * AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER COLORADO RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF BLYTHE TO INDIO...AND JOSHUA TREE NATIONAL PARK. * TIMING...STRONG GUSTY WINDS WILL DEVELOP LATE TONIGHT AND EARLY SUNDAY MORNING...THEN CONTINUE TO BLOW AT TIMES THROUGH THE DAY ON SUNDAY. * WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
598 WWUS75 KPSR 241703 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1003 AM MST SUN FEB 24 2013 AZZ020-025-CAZ030>032-250200- /O.CON.KPSR.WI.Y.0006.000000T0000Z-130225T0200Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER 1003 AM MST SUN FEB 24 2013 /903 AM PST SUN FEB 24 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /6 PM PST/ THIS EVENING. * AFFECTED AREA...EASTERN CALIFORNIA DESERTS AND THE LOWER COLORADO RIVER VALLEY...THE INTERSTATE 10 CORRIDOR WEST OF BLYTHE TO INDIO...AND JOSHUA TREE NATIONAL PARK. * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH 7 PM MST. * WINDS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...STRONG CROSSWINDS AND LOCALLY REDUCED VISIBILITIES DUE TO BLOWING DUST AND SAND COULD CAUSE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
140 WWUS75 KPSR 250140 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 640 PM MST SUN FEB 24 2013 AZZ020-025-CAZ030>032-250245- /O.EXP.KPSR.WI.Y.0006.000000T0000Z-130225T0200Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER 640 PM MST SUN FEB 24 2013 /540 PM PST SUN FEB 24 2013/ ...WIND ADVISORY WILL EXPIRE AT 7 PM MST /6 PM PST/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST /6 PM PST/ THIS EVENING. WINDS WILL GRADUALLY TAPER OFF DURING THE REST OF THE EVENING HOURS. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 23, 8:25 AM PST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 23, 8:25 AM PST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 925 AM MST SAT FEB 23 2013 .SYNOPSIS... DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION TODAY BEFORE ANOTHER TROUGH DIVES INTO THE INTERMOUNTAIN WEST LATE THIS WEEKEND. THIS SYSTEM WILL BRING CHANCES FOR PRECIPITATION TO MAINLY NORTHERN ARIZONA LATE TONIGHT INTO SUNDAY...ALONG WITH BREEZY TO WINDY CONDITIONS REGION-WIDE. A SLOW WARMING TREND IS ANTICIPATED MONDAY THROUGH THE MIDDLE OF NEXT WEEK AS DRY NORTHWEST FLOW ALOFT CONTINUES ACROSS THE AREA. && .DISCUSSION... NOTE: A DRY COLD FRONT WILL SWEEP INTO AZ FROM UTAH LATE TONIGHT PRODUCING GUSTY NORTH WINDS AREA-WIDE EARLY SUNDAY MORNING THROUGH AFTERNOON...ESPECIALLY IN PARTS OF SOUTHEAST CA AND THE COLORADO RIVER WHERE GUSTS TO 40 CAN BE EXPECTED. A SHORTWAVE RIDGE WITH NEARLY CLEAR SKIES WAS BUILDING INTO AZ THIS MORNING AHEAD OF THE NEXT FAST MORNING TROF FROM OR/WA EXPECTED TO MOVE SOUTH AND CUT THROUGH NORTHEAST AZ SUNDAY MORNING. WEATHER BALLOON DATA ACROSS THE WESTERN STATES SHOWED THIS INCOMING TROF HAD LIMITED MOISTURE...HOWEVER THE AIRMASS ACCOMPANYING THIS SYSTEM WAS SO COLD IT SHOULD SQUEEZE REMAINING MOISTURE IN THE FORM OF LIGHT SNOW SHOWERS ACROSS NORTHEAST AZ...AND PERHAPS OVER THE MOUNTAINS OF OUR ZONE 24. A SLIGHT CHANCE OF SHOWERS IS STILL MENTIONED ACROSS PARTS OF ZONE 24...SOUTHERN GILA COUNTY FOR SUNDAY. HOWEVER THE GREATEST EFFECT FROM THIS MOSTLY DRY COLD FRONT WILL BE WIND. VERY STRONG COLD ADVECTION AND GRADIENT NORTH WIND BEHIND THE FRONT WILL PRODUCE WIND GUSTS SUNDAY MORNING AND AFTERNOON... PARTICULARLY OVER THE RIDGES OF JOSHUA TREE NATIONAL PARK IN SOUTHEAST CA...AND ALONG THE COLORADO RIVER VALLEY. GUSTY WINDS TO 40 MPH ARE POSSIBLE...AND A WIND ADVISORY FOR THAT AREA IS BEING CONTEMPLATED. HOWEVER FROM OUR VANTAGE POINT NOW...STRONG UPSTREAM RIDGING INTO THE BRITISH COLUMBIA COAST PORTENDS A MORE RETROGRESSIVE SYSTEM IN AZ...AND STRONGER COLD ADVECTION. NORTHWEST WINDS IN THE 20 TO 30 MPH ARE POSSIBLE IN THE GREATER PHOENIX AREA BY LATE SUNDAY MORNING OR EARLY AFTERNOON. DRY WEATHER MONDAY AND TUESDAY...ALBEIT STILL COOL ON MONDAY. FOR NOW...FORECASTS LOOK OK. HOWEVER THE ONLY REVISION MAY BE THE ISSUANCE OF A WIND ADVISORY FOR PORTIONS OF SOUTHEAST CA AND THE COLORADO RIVER VALLEY FOR SUNDAY MORNING/AFTERNOON. PREVIOUS DISCUSSION BELOW WILL APPLIES. PREVIOUS DISCUSSION... AT 2 AM THIS MORNING...DRY NORTHWEST FLOW ALOFT WAS SITUATED ACROSS ARIZONA WITH SKIES MOSTLY CLEAR EXCEPT FOR A FEW HIGH CLOUDS DRIFTING OVERHEAD. PWAT VALUES WERE GENLY AOB ONE QUARTER INCH AND SURFACE DEWPOINTS OVER THE LOWER DESERTS RANGED FROM THE LOW 20S TO THE LOW 30S. LATEST IR IMAGERY SHOWED A BAND OF HIGH CLOUDS APPROACHING NRN ARIZONA FROM THE NORTHWEST WHICH MAY MOVE ACROSS OUR AREA LATER TODAY BUT OVERALL SKIES SHOULD BE MOSTLY SUNNY. WITH THICKNESS VALUES UP 60M OR SO TODAY...SOME OF THE WARM AIR WILL TRANSLATE TO THE SURFACE AND WE EXPECT A FEW DEGREES OF WARMING HOWEVER HIGHS SHOULD STILL FALL WELL SHORT OF NORMAL. HIGH AT PHOENIX TODAY SHOULD TOP OUT AROUND 66...COMPARED TO THE NORMAL HIGH OF 72 DEGREES. NO MAJOR CHANGES IN THE FORECAST THINKING...UPPER RIDGE WILL REMAIN OFF THE WEST COAST THRU THE MIDDLE OF NEXT WEEK...AND A SERIES OF SHORT WAVES WILL DIVE SOUTHEAST DOWN THE FRONT SIDE OF THE RIDGE...AND PASS MAINLY THROUGH THE FOUR CORNERS AREA...GIVING LITTLE OR NO CHANCE OF PRECIPITATION TO OUR AREA AND SERVING MAINLY TO USHER IN SOME COOLER AIR AND PUTTING A DAMPER ON ANY WARMING TREND. THE MOST SIGNIFICANT SYSTEM WILL MOVE THRU MAINLY NERN ARIZONA TONIGHT INTO SUNDAY AND AS IT MOVES THRU...GRADIENTS WILL TIGHTEN QUITE A BIT OVER SRN AZ AND SERN CA. EXPECT WINDY CONDITIONS DEVELOPING AFTER MIDNIGHT OVER OUR SERN CA ZONES...ESPECIALLY HIGHER TERRAIN LOCATIONS OF ERN RIVERSIDE COUNTY AND PARTS OF JOSHUA TREE NP. DO NOT EXPECT ADVISORY LEVEL SPEEDS EXCEPT FOR A FEW RIDGETOP LOCATIONS. DURING THE DAY SUNDAY AS MIXING INCREASES THE GRADIENTS WILL RELAX A BIT SO WINDS SHOULD STAY BELOW WIND ADVISORY CRITERIA AGAIN. STILL...IT WILL BE BREEZY TO WINDY...ESPECIALLY DOWN THE LOWER CO RIVER VALLEY. NO PRECIP IS EXPECTED EXCEPT FOR THE HIGHER TERRAIN EAST OF PHOENIX AFTER MIDNIGHT TONIGHT...INTO THE AFTERNOON ON SUNDAY...AND WE WILL KEEP A SLIGHT CHANCE OF RAIN AND HIGHER ELEVATION SNOW SHOWERS IN THE FORECAST PICTURE. FINALLY...COOLER AIR WILL AGAIN SPREAD INTO THE AREA LOWERING DESERT HIGHS SUNDAY INTO THE LOWER 60S FOR THE MOST PART. OVERALL SUNDAY INTO THE MIDDLE OF NEXT WEEK...NOT MUCH CLOUD COVER IS EXPECTED AS CONDITIONS WILL STAY QUITE DRY...AND MOSTLY SUNNY DAYS AND CLEAR NIGHTS WILL BE THE RULE FOR THE MOST PART. MAY SEE OCCASIONAL CIRRUS SPREAD IN FROM THE NORTHWEST BUT IT SHOULD GENERALLY BE ON THE THIN SIDE. GFS AND ECMWF AGREE THAT A SECOND SYSTEM WILL PUSH SOUTHEAST ACROSS THE FOUR CORNERS TUESDAY INTO TUESDAY NIGHT...BUT IT SHOULD BE EVEN DRIER THAN TONIGHTS SYSTEM...AND LESS WIND IS ANTICIPATED AS WELL. THE TUESDAY SYSTEM WILL STAY A BIT FURTHER NORTH...AND LESS COOL AIR WILL MOVE INTO OUR AREA AND AS SUCH HIGHS TUESDAY WILL CLIMB INTO THE UPPER 60S TO LOW 70S WITH LITTLE CHANGE EXPECTED ON WEDNESDAY. ONE FINAL SHORT WAVE IS FORECAST TO PUSH ACROSS ARIZONA THURSDAY INTO THURSDAY NIGHT. IT ALSO SHOULD BE QUITE DRY WITH ONLY A BIT OF HIGH CLOUDS ACCOMPANYING ITS PASSAGE. PROGS START TO DIFFER A BIT REGARDING THE TRACK OF THIS SYSTEM...ECMWF KEEPS THE SYSTEM FURTHER SOUTH AND WEST COMPARED TO THE GFS AND IS A COLDER SOLUTION. HOWEVER...GFS ENSEMBLE MEMBERS SHOW QUITE A BIT OF SPREAD AND IT IS POSSIBLE THAT THE ECMWF SOLUTION WILL END UP BEING MORE ACCURATE. IN ANY CASE WE HAVE COOLED OUR HIGH TEMPS A FEW DEGREES THURSDAY INTO FRIDAY AS IT APPEARS STRONG RIDGING WILL LIKELY NOT BUILD ACROSS OUR AREA UNTIL NEXT WEEKEND. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...AND SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... ONLY A FEW HIGH CLOUDS THROUGH SATURDAY NIGHT AT ALL TAF SITES. WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS AND REMAIN 10KTS OR LESS THROUGH EARLY SATURDAY NIGHT. A COLD FRONT WILL QUICKLY MOVE SOUTHWARD ACROSS THE LOWER COLORADO RIVER VALLEY AFTER 06Z SUNDAY. INCREASING NORTHERLY WINDS BEHIND THE FRONT IS EXPECTED...ESPECIALLY AFFECTING KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... HIGH PRESSURE WILL BRIEFLY BUILD IN ACROSS THE REGION EARLY NEXT WEEK...BEFORE TWO QUICK MOVING LOW PRESSURE SYSTEMS PASS BY TO THE NORTH ON TUESDAY AND ON THURSDAY. A GRADUAL WARMING TREND IS EXPECTED THROUGHOUT THE WEEK WITH TEMPERATURES RISING TO AROUND NORMAL BY FRIDAY. DRY CONDITIONS WILL PERSIST THROUGH THE PERIOD WITH MINIMUM HUMIDITIES GENERALLY IN THE TEENS ACROSS THE LOWER DESERTS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ/CB AVIATION...KUHLMAN FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Feb 23, 4:55 AM PST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 555 AM MST SAT FEB 23 2013 CAZ030-032-033-241300- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 455 AM PST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WEATHER DISTURBANCE MOVING EAST AND INTO ARIZONA WILL RESULT IN WINDY CONDITIONS DEVELOPING AFTER MIDNIGHT TONIGHT. GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP WITH PEAKS TO 40 MPH OR SO...AND THE STRONGEST WINDS WILL LIKELY AFFECT HIGHER TERRAIN LOCATIONS SUCH AS RIDGETOPS AND FAVORED AREAS OF JOSHUA TREE NATIONAL PARK. GUSTY WINDS MAY PRODUCE PATCHY BLOWING SAND AND DUST LEADING TO RESTRICTED VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY NORTH TO NORTHWEST WINDS WITH PEAKS TO 35 OR 40 MPH WILL PERSIST INTO THE DAY ON SUNDAY...WITH THE STRONGEST GUSTS LIKELY LIMITED TO HIGHER TERRAIN LOCATIONS SUCH AS RIDGETOPS. PATCHY BLOWING DUST AND SAND MAY OCCUR...LEADING TO RESTRICTED VISIBILITIES. NO WEATHER HAZARDS ARE EXPECTED FROM MONDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-CAZ031-241300- LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA- 555 AM MST SAT FEB 23 2013 /455 AM PST SAT FEB 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WEATHER SYSTEM PASSING INTO ARIZONA TONIGHT WILL LEAD TO GUSTY NORTHWEST TO NORTH WINDS DEVELOPING AFTER MIDNIGHT ALONG THE LOWER COLORADO RIVER VALLEY. A FEW PEAK GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE. THE WINDS MAY CAUSE PATCHY BLOWING DUST AND SAND WHICH MAY RESTRICT VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY NORTH WINDS WITH PEAK GUSTS IN EXCESS OF 35 MPH MAY PERSIST INTO THE MORNING HOURS ON SUNDAY. WINDS SHOULD TAPER OFF DURING THE AFTERNOON AS THE WEATHER SYSTEM MOVES OFF TO THE EAST. NO WEATHER HAZARDS ARE EXPECTED FROM MONDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.